Couldn't find what you looking for?

TRY OUR SEARCH!

I feel the same way, everyone!!  And the same SADNESS too because i LOVE Provigil it helps me SO much!!!  BUT... my hair was thinning so much when I took everyday, even at a very low dose, and only for 2 months!  I wouldn't have KNOWN it was the drug causing it (I went to Israel for many months and had dietary changes as well so??).  But then when I went off the drug the general number of hairs falling out daily seemed more normal...  Then I went BACK on for only 2 weeks and my hair started falling out again and THAT'S when I realized it must be the Provigil!!  How Sad.  May I also say I feel I was possibly developing nerve problems... I started "noticing" the nerves in my hands and even that they were starting to generally close my hands into fists. Not severe by any means but NOTICEABLE and that also makes me nervous.  So now I just take it once or twice a week.  I'm wondering will my hair grow BACK...

Reply

Loading...


I am 36 years old, and have been taking it for about a year. I used to have really thick hair and now I am virtually bold. So sad.
Reply

Loading...


I take sereral drugs for major depression. I have been losing my hair and I have bald spots. I don't know if it's from this drug or another. I've been taking Provigil for a long time. I don't think it's this drug E.L 60yrs old
Reply

Loading...


I've experienced the samething taking the sister drug Nuvigil. I was taking it for almost 2 year and suddenly notice my hair slowly disappearing from the root. The dermatologist says she can't explain why my immune system was suddenly attacking my hair follicles.
Reply

Loading...


What is happening to us! I started Nuvigil 250 mg in August and stayed on it for five months. Ironically, I also am a 19 year old male (20 tomorrow!) with no personal history of hair loss. I noticed my hair loss began 2 months after the drug, but attributed it to just beginning Accutane one week prior. After research, Accutane will not cause hair loss after just one week; it takes months, so I think Nuvigil is the cause. I stopped taking this in January I think?? It's now July and I'm still losing hair. It is thinning all over my head, and when I look at the hair follicles that fall out, I see that they are very very thin towards the follicle, and become increasingly thicker moving up the strand.

Has anyone else found that their eyebrows are shedding as well? And dandruff has been rampant for me.
Reply

Loading...


I am on several meds for depression and I have a thyroid problem also. My hair has been falling out in gobs. I don't know which meds or med is the problem. I have read about iodine which is a major problem for hair loss. I started taking it and now my face is breaking out. I'm on the fence now about taking it. I think it is lamictal and I'm asking my doctor to check when I started it. Good luck to all.
Reply

Loading...

I've tried Googling almost every pharmaceutical drug that I can think of along with the term "hair loss". The results show that there are people who are certain their hair loss is caused by pretty much every drug on the market. Food for thought.
Reply

Loading...

Did your hair return?
Reply

Loading...

I'm trying modafinil since 1 week and I actually started losing hairs. Did someone try biotin to get rid of this side effect?
Reply

Loading...

People!!!! I'm going to make you all feel a ton better! I had a dr. Figure it out for me. Some people are very sensitive to ALL stimulants. If you are one that is hyper sensitive, you will have the same reaction to any stimulant- adderall, nuvigil,etc. The specific drug does not cause the hair loss, it's because of your sensitivity to stimulants!
Reply

Loading...

This is me. I was diagnosed with add at age of 30 (34 now) and have been trying few different meds (ritalin, adderall, modafinil, etc.). One thing they all have in common for me is my hair starts falling off afer just 3-4 days of taking it. I would comb my hand through my head and literally would have handful of hair. This scared me so i stopped taking and tried different meds all with same result with them all being a stimulant. I was hoping the hair would grow back after stopped taking it but no luck...

Luckly, i used to have EXTREMELY thick hair (to a point where the hair stylist refused to use their high-end expensive scissors to cut my hair because it would damage the blade), so i still have good amount of hair left. But its
probably half as thick as it used to be. Like everyone said, the front area is where its affected the most.
Reply

Loading...

Yes. Provigil or Modafinil causes baldness. I used to have full hair, as does everyone in my family. Now I'm the only bald one. It started happening 3 weeks after I started taking it. When I stopped, I still lost some hair for awhile but eventually it slowed down. Still my hair hasn't regrown and now I have many bald patches and just thin hair.
Reply

Loading...

hell yes. it was coming out in my hands and didnt put 2 and 2 togethet--------1st shampoo i lost half my hair andcry every day,8 in chunks, i was in shock i want to sue because my hair was 3 in past my shoulders and it looks like a gang got ahold of me and sliced upwards.............

 ***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

provigil did the same thing.....look at nmy post.....it is horrible ,but modafinil ....mylan co did not......i am as sad as i still am for my boyfriend of 16 yrs dying........the bad co was TEVA
Reply

Loading...

it is the provigil for sure , i cry too every day love,janay
Reply

Loading...